# SDR 97ZZZX3457

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N72649
- Make and model: Skrsky S76A
- Aircraft serial: 760292
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: A402AR
- Condition: Split
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAND NEW PART OUT OF STOCK, SPLIT ALONG GLUE LINE.  LENS HALVES NOT BONDED TOGETHER PROPERLY. THIS WAS TO REPLACE THE LENS INSTALLED THAT WAS REMOVED FOR THE SAME REASON.
